# SDR SCNA20240214033

- Difficulty date: February 13, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N844SY
- Make and model: Boeing 737-8K5
- Aircraft serial: 37240
- Aircraft time: 30,787 hours, 10,413 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEFECT 732140: - RED UNSAFE NOSE GEAR, LEFT GEAR & RIGHT GEAR LIGHTS ILLUMINATED WHEN LANDING GEAR HANDLE POSITIONED DOWN BEFORE LANDIN. GREEN CTR & OVHD PANEL NOSE, LEFT & RIGHT GEAR LIGHTS ALSO ILLUMINATED. -  RESOLUTION: (IN PROGRESS)
